# SDR NSVA200600176

- Difficulty date: October 9, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 31,606 hours, 35,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT SWITCH ON F/A STATUS PANEL INOP.  FOUND WIRE ON EMERGNECY LIGHT ARM SWITCH DAMAGED REPLACED WIRE IAW SABB WM 20-20-00, OPS CK GOOD.
